# SDR AALA20101025TUL05

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 73,940 hours, 39,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT TOP FASTENER IN THE SHEAR TIE JUST OUTBOARD OF VERTICAL STAB RIGHT SKATE ANGLE STATION 1437.  INSTALLED EXTERNAL DOUBLER AT STATION 1437 PER EA MD80-53-013708.
